# SDR UALA2012030101293

- Difficulty date: March 1, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 77,994 hours, 22,684 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS FOR LT ENG & SLOW TO RUN UP AT BRAKE RELEASE.  LEFT ENGINE SPOOLED UP SLOW ON T/O ROLL.  REJECTED T/O AT 100 KTS.  ACCOMPLISHED VISUAL INSPECTION OF SVA ACTUATOR, LINKAGE, RODS AND RUNNER BLOCKS, FAN BLADES & TAIL PIPE ALL CHECK GOOD.  ACCOMPLISHED ACCELERATION TEST PER JRH 2-5-64.  TESTS GOOD.
